# SDR SWAA2021071581785

- Difficulty date: June 9, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FRAME DOUBLER AT AREA AFT OF ACB BS952 S-19R WL193. ; / [01] REMOVED DAMAGE FROM FRAME DOUBLER BS 952; MATERIAL LOSS MORE THAN 10% FOUND TO BE OUT OF LIMIT PER SRM 53-70-15-1A-1 FIG 103; E.   REMOVED FRAME DOUBLER BS 952; RBL 42 PER SRM 51-40-02.; [02] VERIFIED REMOVED DAMAGE FROM FRAME DOUBLER BS 952; MATERIAL LOSS MORE THAN 10% FOUND TO BE OUT OF LIMIT PER SRM 53-70-15-1A-1 FIG 103; E.; [03] LOCATED; DRILLED; TRIMMED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND PRIMERED NEW FRAME DOUBLER BS 952 RBL42; USING 7075T6 .071' LOT #1459410 IAW SRM 51-40-05 AND DWG #147A8122.; [04] VERIFIED LOCATE; DRILL; TRIM; AND DEBUR; VERIFIED APPLICATION OF CHEMICAL CONVERSION COATING AND PRIMER ON NEW FRAME DOUBLER BS 952 RBL42; IAW SRM 51-40-05 AND DWG #147A8122.; [05] OK TO INSTALL FRAME DOUBLER BS 952; STR 19R; WL 193; [06] GAVE OK TO INSTALL FRAME DOUBLER BS 952; STR 19R; WL 193; [07] INSTALLED FRAME DOUBLER BS 952; STR 19R; WL 193 IAW SRM 51-40-02-0G-0; DWG# 147A8122; DWG# 147A8110.; [08] RII FUNCTION VERIFIED INSTALLED FRAME DOUBLER BS 952; STR 19R; WL 193 IAW SRM 51-40-02-0G-0; DWG# 147A8122; DWG# 147A8110.; [09] VERIFIED INSTALLED FRAME DOUBLER BS 952; STR 19R; WL 193 IAW SRM 51-40-02-0G-0; DWG# 147A8122; DWG# 147A8110.
